# SDR 97FDEA00481

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0396 72C237-02 UPPER LOBE BS 1050, LBL 35.  CORROSION ON FLOORBEAM TOP AND BOTTOM SIDE AROUND SCREW HOLE.  CLEANED CORROSION AND INSTALLED DOUBLER PER AARD 53-10-07-02.
